| Model Number |
32G X 4MM |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Event or Problem Description
Have been using your 32gx5/32 needles for my diabetes.They say they are coated.They are the hardest to pierce and seems they are very hard to push in after piercing.
Event or Problem Description